# SDR DHL9870618C

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING RIB AT STA 629 CRACKED AT STR 14 LOWER.  STOP DRILLED CRACK, ACCOMPLISHED HFEC, INSTALLED DOUBLER PER SRM 51-30-2, 3 X 6'.  N/R 2132.
